MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

BAXTER HEALTHCARE CORPORATION VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Catalog Number VG0108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
A patient underwent a carotid endarterectomy procedure in which vascu-guard patches were used.It was further reported the patient experienced a surgical site infection.The cause of the infection was not reported.It was not reported if the patient was hospitalized for the event.Treatment was not reported.At the time of this report, the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VASCU-GUARD
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16709424
Report Number1416980-2023-01662
Device Sequence Number17624851
Product Code DXZ
UDI-Device Identifier00085412818498
UDI-Public(01)00085412818498
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K983602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Catalogue NumberVG0108
Device Lot NumberSP22L05-1780339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown